# SDR ASOA20130319017C

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 28,041 hours, 21,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 17863
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER. OPS CHECKED GOOD.
